# SDR DALA2022031401654

- Difficulty date: March 10, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 46,523 hours, 22,006 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 CORROSION ON EMERGENCY PNEUMATIC ACTUATOR L4. CORRECTIVE ACTION: SUMMARY OF NRC 00379: EMERGENCY POWER ACTUATOR 4L DOOR WAS REPLACED PER B757-200 AMM 52-11. (2151815)
